# SDR VTZA96096

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- Engine: Garrtt TPE331*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 89778025
- Condition: Failed
- Location: Rt Engine
- Part time: 8,919 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/PIT - FLT 36332 - DURING TAKEOFF AT 1730 HRS ON 2-27-96, ABORTED TAKEOFF DUE TO RT ENGINE TORQUE FLUCTUATING FROM 90 PERCENT TO 100 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED RT FUEL CONTROL UNIT.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
